# SDR SWAA2020092212028

- Difficulty date: August 26, 2020
- Submitted: September 22, 2020
- Operation: Air carrier
- Aircraft: N709SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27843
- Aircraft time: 74,940 hours, 44,603 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 259.5
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BS 259.5 VERTICAL WEB LBL 5 WL 207.  DAMAGE REPAIRED, PER EA 20-153-01732 REV IR ATS ER 20-03179 REV IR.  REFER TO NRC U209733 FOR TRACKING.
